Open Access
2012 Generalized k-Uniformly Close-to-Convex Functions Associated with Conic Regions
Khalida Inayat Noor
Abstr. Appl. Anal. 2012(SI12): 1-17 (2012). DOI: 10.1155/2012/274985


We define and study some subclasses of analytic functions by using a certain multiplier transformation. These functions map the open unit disc onto the domains formed by parabolic and hyperbolic regions and extend the concept of uniformly close-to-convexity. Some interesting properties of these classes, which include inclusion results, coefficient problems, and invariance under certain integral operators, are discussed. The results are shown to be the best possible.


Download Citation

Khalida Inayat Noor. "Generalized k-Uniformly Close-to-Convex Functions Associated with Conic Regions." Abstr. Appl. Anal. 2012 (SI12) 1 - 17, 2012.


Published: 2012
First available in Project Euclid: 1 April 2013

zbMATH: 1254.30018
MathSciNet: MR2903826
Digital Object Identifier: 10.1155/2012/274985

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI12 • 2012
Back to Top